오늘 하루동안 보지 않기
잠시만 기다려 주세요. 로딩중입니다.

Amisulpride에 의해 지연성 안검경련이 발생한 조현병 1예

A Case of Amisulpride Induced Tardive Blepharospasm in Schizophrenia

대한정신약물학회지 2012년 23권 3호 p.122 ~ 125
KMID : 0361520120230030122
박우리 ( Park Wu-Ri ) - 을지대학교 의과대학 정신건강의학교실

공성회 ( Kong Sung-Whoi ) - 을지대학교 의과대학 정신건강의학교실
유제춘 ( Yu Je-Chun ) - 을지대학교 의과대학 정신건강의학교실
이창화 ( Lee Chang-Hwa ) - 을지대학교 의과대학 정신건강의학교실
최경숙 ( Choi Kyeong-Sook ) - 을지대학교 의과대학 정신건강의학교실

Abstract

저자들은 amisulpride를 복용 중인 만성 조현병 환자에서 지연성 안검경련이 발생한 예를 보고하고자 한다. 정신과적 약물과 관련한 지연성 안검경련과 관련해서는 다양한 연구들이 보고되고 있으며 아직까지 정확한 기전에 대해서는 밝혀지지 않은 상태다. 본 증례에서 확인할 수 있듯이 amisul-pride는 비교적 적은 지연성 운동장애를 일으킨다고 알려져 있지만 장기적으로 고용량을 사용할 때에는 지연성 안검경련이 발생할 수 있고 이는 일상기능의 장해와 순응도의 문제를 야기할 수 있기 때문에 치료자는 이러한 부작용의 가능성에 대해서 항상 주의하여야 한다.

Tardive blepharospam is characterized by repetitive, forceful, and sustained involuntary contractions of the orbicularis oculi. We report here one case of neuroleptic-induced tardive blepharospasm that developed during high-dose amisulpride treatment and was treated with clozapine. The patient was a 29-year-old man with a 6-year history of schizophrenia. After 33 months of amisulpride treatment (1200 mg/day), involuntary eye-blinking had developed. Following exclusion of all other possible etiopathological causes of the blepharospasm, we decided to switch the drug treatment from amisulpride to clozapine. On the fourteenth day of clozapine (250 mg/day) treatment, we observed significant improvements in eye-blinking and psychotic symptoms. Four months later, the eye-blinking had remitted completely. We suggest that amisulpride may cause blepharospasm and lead to an impaired ability to perform daily activities. Therefore, we recommend that clinicians regularly monitor involuntary movements in patients receiving antipsychotic treatment, especially when high doses of amisulpride are involved.
KeyWords
지연성 안검경련, amisulpride, 조현병
Tardive blepharospasm, Amisulpride, Schizophrenia
원문 및 링크아웃 정보
등재저널 정보
학술진흥재단(KCI) KoreaMed 대한의학회 회원